Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

PCOS, mid-cycle pinkish discharge, lower back ache, negative pregnancy test. Does this mean lack of ovulation?

I suffer from PCOS . My oeriods generally come with 45 days buth it shas be 57 days now. I had some spotting in between with pinkish discharge when I wipe. I also have a terrible lower back ache. Pregnancy tests have been negetive last week. Could this mean I am not ovulation . I have been trying to concieve for 4 months now.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see first u concern gynec doc because as such u have pcod so u have disturb cycle but u get ur periods it means u ovulate but on irregular interval.if u overweight then lose some weight do regular exercise and yoga plus drink plenty of fluid.u also check ur husband semen analysis and concern gyna for further management.take T.DEVARY(10mg) one tab three times for 3 days after stop the medicine u will get ur periods in 3 to 4 days .then consult gynec for further management.
Answered: Tue, 4 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor